# SDR SWAA2021102519443

- Difficulty date: September 18, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED Z ANGLE LOCATED BTW BS 312 TO BS 344 LBL 62 WL 208.1 AT FWD GALLEY AREA.   TOOK MEASURES OF CORROSION ARE: L=3.205; W=1.020 D=0.035.   EVALUATED ANGLE AND FOUND OUT OF LIMITS IAW SRM 53-10-15-1A-1 AD1 STEP 4B (2) (A) FIG 108 DETAIL D DUE TO DEPTH EXCEED 10T OF NOMINAL THICKNESS AND NOMINAL THICKNESS IS 0.080 IAW SRM 53-10-15-0I-1 FIG 5 TABLE 4 ITEM 6,  ANGLE MUST BE REPLACED.  REMOVED ANGLE IAW SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NO FOUND ADDITIONAL DAMAGE.    PERFORMED DRILL ON NEW ANGLE IAW SRM 51-40-05.   APPLIED PROTECTIVE TREATMENT ON OPEN HOLE OF THE NEW ANGLE IAW SRM 51-20-01.   INSTALLED ANGLE AND FASTENERS IAW SRM 51-40-02 AND DWG 141A8110 SHEET 11 REV -.
